Varied Orbital Inflammations in Diabetics

Kamath, Sumana J and Kolavala, Bindu and Saini, Vasuraj (2018) Varied Orbital Inflammations in Diabetics. Journal of Clinical and Diagnostic Research, 12 (8). pp. 1-2. ISSN 0973-709X

[img] PDF
Journal of Clinical and Diagnostic Research.pdf - Published Version
Restricted to Registered users only

Download (567kB) | Request a copy

Abstract

Orbital cellulitis is purulent inflammation of the cellular tissue of the orbit. It is one of the clinical emergencies which need early diagnosis and treatment, especially in diabetics and immunocompromised patients. We report two rare presentations of orbital inflammations in diabetics, who recovered with early diagnosis and prompt treatment subsequently.

Item Type: Article
Uncontrolled Keywords: Diabetics, Fatal, Orbital cellulitis
Subjects: Medicine > KMC Mangalore > Ophthalmology
Depositing User: KMCMLR User
Date Deposited: 11 Aug 2018 11:06
Last Modified: 11 Aug 2018 11:06
URI: http://eprints.manipal.edu/id/eprint/151758

Actions (login required)

View Item View Item